MathSciNet Relay Station
MathSciNet bibliographic data
MR1283135 (96m:60066) 60F10 (60J15 60K35)
Ignatyuk, I. A.; Malyshev, V. A.; Shcherbakov, V. V. The influence of boundaries in problems on large deviations. (Russian) Uspekhi Mat. Nauk 49 (1994), no. 2(296), 43--102; translation in Russian Math. Surveys 49 (1994), no. 2, 41–99
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement